10.1002/(sici)1096-9853(199701)21:1<15::aid-nag856>3.0.co;2-4
Doi:
10.1002/(sici)1096-9853(199701)21:1<15::aid-nag856>3.0.co;2-4
Title:
NON-LINEAR WAVE-INDUCED RESPONSE OF POROUS SEABED: A FINITE ELEMENT ANALYSIS
Author: Jeng, D. S.; Lin, Y. S.
Year: 1997
Month: 01
Volume: 21
Issue: 1
First_page: 15
Last_page: 42
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: 06644adb4dcf6468e19ea0e533fd5808
Filesize: 411021
Timeadded: 2014-08-31 21:29:52
Journalid: 9917
Original Link: https://www.wenrao.com/i/2GYJdSeA2PiJc3tSv
下载榜